# SDR GAIA99195

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 960-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1080 APPROXIMATELY LBL 45 LOCKING HOLES WORN.  REPLACED SECTION OF CABIN SEAT TRACK FROM BS 960 TO BS 180, LBL 45.  REPAIRED IAW SRM 53-10-5 FIG 7.  REF:  N/R 5326.  (X)
